# SDR IPXA10663037

- Difficulty date: February 6, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF D418725 - MCD FLOOR PANEL DAMAGED AT POS 1.  MFG NEW PANEL IAW EO B767-5320-9693-G AND INSTALLED IAW AMM 53-01-01.
